您当前的位置:
首页 >
文章列表页 >
Arc-length Orthogonality in Normed Linear Spaces
更新时间:2026-08-31
    • Arc-length Orthogonality in Normed Linear Spaces

    • Vol. 19, Issue 2, Pages: 106-110(2014)
    • DOI:10.15938/j.jhust.2014.02.004    

      CLC: O177.92
    • Published:2014

    移动端阅览

  • WANG Lin, DONG Xin-jian. Arc-length Orthogonality in Normed Linear Spaces[J]. 2014, 19(2): 106-110. DOI: 10.15938/j.jhust.2014.02.004.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

1096

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Properties of Generalized Orthogonal Matrices
New Constant of Von Neumann-Jordan Constant Type in Banach Space
Mixed-frequency Cascaded H-bridge SVG Ripple Suppression Method
Discrete Equivalent Loading Method for Continuous Structural Distributed Dynamic Loads
Improved Control Strategy for Grid-connected Inverter Based on Impedance Tuning

Related Author

MENG Shanshan
JI Donghai

Related Institution

School of Science, Harbin University of Science and Technology
0